# SDR HEEA086704

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,010 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8107711
- Condition: Inoperative
- Location: Comm System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RPM AUDIO WEAK. SHOP REPAIR.
